# SDR SWAA2025011777241

- Difficulty date: December 13, 2024
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE - CLIP LOCATED BS500G AND LBL21 FWD POSITION FWD CARGO COMPARTMENT 2024-763261<[01] REPLACED ANGLE CLIP LOCATED BS500G AND LBL21 FWD POSITION AT FWD CARGO COMPARTMENT IAW.B737-800 SRM 51-10-02-0G-0 ITEM9 ; SRM 51-40-02-0G-0 ; SRM 51-20-01-0G-0 AND DWG 143A7505 SHEET 108 REV: -. MEASURE OF CRACK IS: 0.704' TOOL USED: ELECTRONIC CALIPER P/N:500-196-30 S/N:A23329421 DUE DATE: 22-FEB-25 MATERIAL USED: MPN:144A7502U159ATSMRO BN: BN567798 ; BONDERITE M-CR 1201 P/N: 594418 PO:2024-155008/001 ; PRIMER + CURE SOLUTION P/N: 10P4-2+EC-117S PO:2024-236474/001;[02] TASK COMPLETED
